Singular limits for travelling waves for a pair of equations

Vivian Hutson, Konstantin Mischaikow

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The singular limit as one diffusion coefficient approaches zero is considered for travelling wave solutions to a pair of reaction-diffusion equations. An explicit criterion determining the sign of the wave speed is obtained. The limit behaviour turns out to be of a different nature for positive and negative wave speed. Different techniques, which may be applicable to a range of examples, are needed in the two cases.

Original languageEnglish (US)
Pages (from-to)399-411
Number of pages13
JournalRoyal Society of Edinburgh - Proceedings A
Issue number2
StatePublished - 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Singular limits for travelling waves for a pair of equations'. Together they form a unique fingerprint.

Cite this